# SDR SWIA201642742

- Difficulty date: October 13, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 34,818 hours, 29,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER THE ADF ANTENNA.  REMOVED AND REPLACED  IAW EA.
